Hydrochlorothiazide class

Common Questions and Answers about Hydrochlorothiazide class

diovan

Avatar n tn The hydrochlorothiazide is one of those. Hydrochlorothiazide alone may or may not be enough to control your blood pressure. If not, then possibly it could be combined with something else that is inexpensive, for a total of $8 per month. If cost is not the issue, and it is merely a matter of convenience, then the answer is even more clear. It's really not a good idea to take someone else's medication.
Avatar n tn Yes certain blood pressure medications such as diuretics (or water pills, like hydrochlorothiazide) and beta-blockers (like Atenolol) can cause erection problems. Stopping these drugs usually reverses the problem. There are many other class of compounds which can lower blood pressure without affecting the erection. Talk to your doctor regarding this, and your medication will be changed. Take care!
Avatar n tn I have been taking hydrochlorothiazide 25mg daily now for 11 months and still have problems with a rash and sunlight. I talked to my doctor about this and he still thinks I need this med along with the other 2 hypertension meds I take (tenormin and zestril). I wear long sleeve shirts while I am out in the sunlight but my face still gets very itchy and red even with a hat on. The rash is on my arms and alittle on my legs. It really flares up at times and drives me crazy.
Avatar n tn Lisinopril is in a group of drugs called angiotensin converting enzyme (ACE) while Hydrochlorothiazide is in a class of diuretics. Tingling in the hands and feet along with dizziness, headache and cough are some of the effects that are observed in this drug combination. It is best to discuss this and any other symptoms you are feeling with your doctor for proper management. Regular monitoring of your blood pressure is also a must when taking these drug combination. Take care and keep us posted.
Avatar n tn Hi, Hydrochlorothiazide(dyazide), a 'water pill,' is used to treat high blood pressure and fluid retention caused by various conditions, including heart disease. Hair loss is documented as a side effect of this drug. ref:http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a682571.html Prilosec (omeprazole) is a prescription medication used to treat several conditions related to the esophagus, stomach, and intestines.
Avatar m tn I think you may need a diuretic such as hydrochlorothiazide, since this is a first line agent. It is inexpensive as well. Also the blood pressure issue may be related to the diclofenac, as this has as its side effects raising her blood pressure, so I would suggest using it sparingly or changing to another medication class.
Avatar m tn I just today had a doctor prescribe hydrochlorothiazide to me. I filled the prescription and then came home and phoned my oldest friend in the world, a 59 yr old Internal Medicine specialist to talk to him about it. His initial reaction was, and I quote, "I wouldn't take that stuff!".
Avatar n tn I have been on Coreg, Enapril and Hydrochlorothiazide, for the past three years. During this time my legs have started tingling and feet are so sensitive, I can hardly wear shoes. My legs feel cold all the time and pains in my toes when walking sometimes. My knees hurt really bad also. I have been reading about side effects of the Three medications I take, they all mention side effects of pain like the ones I have experienced.
Avatar f tn All of a sudden food tastes extra salty w/ no added salt. I am on hydrochlorothiazide, but have been on this for 3 months and this hasn't hapened until recently. What could it be?
Avatar n tn 5 is the amount of hydrochlorothiazide, a common diuretic used to eliminate water, that is added to the Avalide. So in this case, you are getting 300mg of irbesartan and 25 mg of hydrochlorothiazide. It's a duel treatment for hypertension and is very normal.
Avatar n tn My blood pressure is 164 / 111. The doctor I saw prescribed Hydrochlorothiazide 25 MG. Is this ok to start with? My eyes are bloodshoot and my calves and ankles swell and my knees hurt.
Avatar n tn I have been taking Lisinopril and Hydrochlorothiazide (HTCZ) for high blood pressure since May 2007. Recently I have a feeling that the Hydrochlorothiazide is not working as it used to be. Will HCTZ lose its effectiveness after a certain number of years? Anyone know the answer or having similar experience, please let me know. Thank You In Advance For Your Reply.
Avatar n tn My MD put me on Hyzaar for hypertension. Previously I had been on Cozaar but she changed it to Hyzaar for the added benefit of the diuretic. I noticed my drug company autosubbed generic Losortan. The bottle doesn't say anything about hydrochlorothiazide being included. Could I be getting the wrong thing, or should I assume some form of hydrochlorothiazide is included?
Avatar f tn I'm presently on atenolol 40 mg (along with hydrochlorothiazide) once daily. I will be transitioning to propanolol 20 mg (and hydrochlorothiazide) twice daily soon - my doctor wants me to transition by taking propanolol - 1/2 of 20 mg twice a day for one week and then the full 20 mg twice daily. Why? Won't that cause rebound hypertension? Thanks.
Avatar m tn I AM TAKING HYDROCHLOROTHIAZIDE 25MG. I HAVE BEEN TAKEN THEM FOR 3 YRS NOW. THIS MEDICATION JUST STOP WORKING. MY DOCTOR WANTS TO ADD ANOTHER MEDICATION FOR ME TO TAKE. DOES THIS EVER GET BETTER. STAYS THE SAME OR DO THE MEDICATION YOU ARE TAKE ALWAYS GET ADJUSTED. UNTIL YOU ARE TAKEN 10 DIFFERENT MEDICATION. This discussion is related to <a href='/posts/show/251929'>blood presure medication</a>.
Avatar n tn does tramadol ,hydrochlorothiazide,atenolol,amoxicillin and vicodin have any bad reactions to each other
Avatar m tn Lisinopril and hydrochlorothiazide are commonly prescribed together for blood pressure. There is no interaction between the two.
Avatar n tn I had a headache for four years, after stoping Hydrochlorothiazide my headache left me. This discussion is related to <a href='/posts/show/294417'>Low spinal pressure</a>.
Avatar f tn Has anyone ever stopped Allopurinol and Hydrochlorothiazide? I had a rather large staghorn kidney stone about 2 years ago and I was tested and placed on these two medications. I started having very low B12 levels and I asked my Urologist if the Allopurinol could be causing this? I was having to take two B12 shots a month just to stay feeling well and cognitive. He said, it was rare but he didn't have a problem trying to get off of it.